Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 69, NWS Des Moines, IA

June 8, 2008Butler County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 8, 2008, 3:32 PM CDT for Butler County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 3:32 PM CDT (20:32 UTC)
Expired
Jun 8, 2008, 9:30 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Butler County, IA

The radar

The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 082034
FFWDMX
IAC023-090230-
/O.NEW.KDMX.FF.W.0069.080608T2032Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
332 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING...
  SOUTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 930 PM CDT

* AT 328 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH    
  FLOODING FROM A LEVEE BREAK ON BEAVER CREEK NEAR NEW HARTFORD.     
  RAPID INUNDATION CAN BE EXPECT NEAR THE POINT OF LEVEE FAILURE IN  
  NEW HARTFORD.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
      4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 2032Z 180DEG 0KT 4257 9263

$$

COGIL
3 follow-up statements
000 
WGUS73 KDMX 082153
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT SUN JUN 8 2008

IAC023-090230-
/O.CON.KDMX.FF.W.0069.000000T0000Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER IA-
452 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN BUTLER COUNTY...

AT 447 PM CDT...A BROKEN LEVEE ON BEAVER CREEK NEAR NEW HARTFORD 
CONTINUES TO INUNDATE PORTIONS OF THE AREA.  BE PREPARED FOR RAPID 
RISES OF WATER NEAR THE BREECH. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
      4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 2152Z 180DEG 0KT 4257 9263

$$

COGIL
000 
WGUS73 KDMX 082336
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
632 PM CDT SUN JUN 8 2008

IAC023-090230-
/O.CON.KDMX.FF.W.0069.000000T0000Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER IA-
632 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN BUTLER COUNTY...

AT 625 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE 
BREACHED LEVEE NEAR NEW HARTFORD IS PRODUCING EXTENSIVE FLOODING IN 
AND AROUND NEW HARTFORD. LAW ENFORCEMENT IS ASKING FOR MANDATORY 
EVACUATIONS FOR ALL RESIDENTS OF NEW HARTFORD. SHELTER CAN BE TAKEN 
AT WEST GYM AT THE UNIVERSITY OF NORTHERN IOWA IN CEDAR FALLS.  
BEAVER CREEK CONTINUES TO RAPIDLY RISE NEAR NEW HARTFORD WITH 
ADDITIONAL INUNDATION EXPECTED.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
      4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 2332Z 180DEG 0KT 4257 9263

$$

COGIL
000 
WGUS73 KDMX 090229
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
928 PM CDT SUN JUN 8 2008

IAC023-090238-
/O.EXP.KDMX.FF.W.0069.000000T0000Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER IA-
928 PM CDT SUN JUN 8 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT FOR SOUTHEASTERN
BUTLER COUNTY...

THE FLASH FLOOD WARNING HAS EXPIRED HOWEVER SIGNIFICANT FLOODING 
FROM THE BEAVER CREEK WILL CONTINUE TONIGHT WITH A RECORD HIGH STAGE 
CURRENTLY ONGOING. AREAL FLOOD WARNINGS AND RIVER FLOOD WARNINGS 
WILL CONTINUE FOR THE AREA.

LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
      4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 0228Z 180DEG 0KT 4257 9263

$$

DONAVON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:17 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 8, 3:17 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
317 PM CDT SUN JUN 8 2008

.DISCUSSION...
ONGOING WEATHER THE MAIN ISSUES THIS FCST PERIOD. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IA AND HAVE ADDED
SOUTHEAST SECTIONS THROUGH 12Z. SVR THREAT WILL BE MAINLY SMALL HAIL
AND WITH HIGH SRH OVER THE SOUTH...SOME TORNADO THREAT THIS EVENING.
RAINFALL WITH THE LATEST STORMS ADDING ONE TO TWO INCHES IN SOME
CASES WHICH WILL PUSH RIVERS HIGHER AND CONTINUE TO AGGRAVATE COUNTY
WIDE FLOODING AS WELL. FRONT AND LOW EXPECTED TO MOVE EAST SOUTHEAST
TONIGHT WITH RAINFALL LESSENING OVER THE AREA FROM NW TO SE. BY
MORNING A THIRD WAVE APPROACHES WITH HEAVY RAINFALL PSBL OVER THE
FAR SOUTHEAST. TEMPS WILL REACH THE MID 70S MONDAY BEFORE ANOTHER
STORM ARRIVES TOWARD MIDWEEK. THE BEST NEWS IS THAT WE MAY SEE 24 TO
36 HOURS OF QUIETER WX BEFORE THE NEXT SYSTEM BRINGS MORE RAIN AND
SVR THREAT TO THE REGION WED AFTERNOON THROUGH FRIDAY. HYDRO
CONCERNS ONGOING AND WILL WITH US UNTIL THIS PATTERN BREAKS.
&&

.AVIATION...08/18Z
WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS...
OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT
AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH
TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR
CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR.

PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES
THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN
GRADUALLY WORKING TOWARDS DSM/OTM.  COULD VERY WELL SEE IFR OR LOWER
CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF
LOWER CONDITIONS VERY DIFFICULT TO TIME.  CONDITIONS SHOULD IMPROVE
BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE.

&&

.DMX...FLASH FLOOD WATCH ALONG AND SE OF A POCAHONTAS...BRITT...TO
MASON CITY LINE TO 00Z AND SE OF A CHARITON...NEWTON...MARSHALLTOWN
TO GRUNDY CENTER...PARKERSBURG LINE TO 12Z.
&&

REV
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
101 PM CDT SUN JUN 8 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-
081>084-092>094-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-TAYLOR-RINGGOLD-DECATUR-
101 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL
AND NORTHERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE
REGION THIS AFTERNOON. SOME STORMS SOUTH OF HIGHWAY 30 MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED
TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING
POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION.

A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE
IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA
WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS.
RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND
WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER
PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND
HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND
THURSDAY.

IAZ075-085-086-095>097-091100-
MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
101 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE
REGION THIS AFTERNOON. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY
OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH
DO DEVELOP ACROSS THE REGION

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR
MORE SEVERE WEATHER AND HEAVY RAINS.  RELATIVELY LOW CHANCES FOR
THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY
AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS
AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS.

RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE
AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND
THURSDAY.

SMALL/REV

In the hours before

Local storm report, Jun 8, 11:00 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            WEBSTER CITY            42.46N 93.82W
06/08/2008                   HAMILTON           IA   TRAINED SPOTTER

            BOONE RIVER WAY OUT OF BANKS...NUMEROUS ROADS UNDER WATER
            AND MANY HOMES WITH BASEMENT FLOODING...MAN HOLE COVERS
            OFF FROM WATER PRESSURE. TIME OF EVENT 5-8 AM.

&&

RVACHALE
Local storm report, Jun 8, 2:09 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLOOD            4 NE ANKENY AIRPORT     41.73N 93.50W
06/08/2008                   POLK               IA   LAW ENFORCEMENT

            CAR SWEPT OFF ROADWAY BY FLOODWATERS.

&&
INTERSECTION OF NE5TH. ST. AND NE 94TH. AVE.

DEROY
Local storm report, Jun 8, 2:29 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
229 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLASH FLOOD      3 E GRISWOLD            41.23N 95.08W
06/08/2008                   CASS               IA   LAW ENFORCEMENT

            WATER OVER ROAD AT THE M57 AND HIGHWAY 92 INTERSECTION

&&

RDONAVON
Local storm report, Jun 8, 2:36 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     FLOOD            4 ESE PLEASANT HILL     41.57N 93.45W
06/08/2008                   POLK               IA   LAW ENFORCEMENT

            CAR SWEPT OFF ROADWAY 2700 BLOCK OF SE78TH. ST.

&&

DEROY
Local storm report, Jun 8, 3:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
321 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLOOD            1 WNW CASEY             41.51N 94.54W
06/08/2008                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER HIGHWAY 25.

&&

DEROY
Local storm report, Jun 8, 3:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
329 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLASH FLOOD      3 W WESLEY              43.09N 94.05W
06/08/2008                   KOSSUTH            IA   LAW ENFORCEMENT

            FLASH FLOODING ON HIGHWAY 18 WEST OF WESLEY.
            ALSO...HIGHWAY 169 IS FLOODED SOUTH OF ALGONA.

&&

JJOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTTornado WarningDMXHumboldt, Webster, Wright46 min
Jun 7, 7:15 PM CDTTornado WarningDMXHamilton, Webster, Wright45 min
Jun 7, 7:32 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 7, 7:32 PM CDTSevere Thunderstorm WarningDMXCrawford, Sac58 min
Jun 7, 7:41 PM CDTFlash Flood WarningDMXWebster6 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:17 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright20 min
Jun 7, 8:23 PM CDTFlash Flood WarningDMXWright12 hr
Jun 7, 9:20 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 7, 9:24 PM CDTRiver Flood WarningDMXWapello62 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXEmmet14 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXHamilton, Webster6 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXPolk8 hr
Jun 7, 9:32 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer9 days
Jun 7, 9:55 PM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 7, 10:05 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama29 min
Jun 7, 10:23 PM CDTAreal Flood WarningDMXWorth12 hr
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningDMXPalo Alto33 min
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningDMXBlack Hawk39 min
Jun 7, 11:27 PM CDTFlash Flood WarningDMXCarroll6 hr
Jun 7, 11:59 PM CDTFlash Flood WarningDMXWinnebago, Worth6 hr
Jun 8, 12:32 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright43 min
Jun 8, 12:44 AM CDTTornado WarningDMXFranklin, Wright31 min
Jun 8, 12:48 AM CDTAreal Flood WarningDMXCalhoun, Pocahontas, Sac13 hr
Jun 8, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin52 min
Jun 8, 1:27 AM CDTFlash Flood WarningDMXCrawford6 hr
Jun 8, 1:43 AM CDTFlash Flood WarningDMXWebster6 hr
Jun 8, 1:48 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler42 min
Jun 8, 3:18 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford42 min
Jun 8, 3:30 AM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 8, 3:37 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass53 min
Jun 8, 3:51 AM CDTAreal Flood AdvisoryDMXHumboldt6 hr
Jun 8, 4:36 AM CDTAreal Flood WarningDMXCerro Gordo, Hancock6 hr
Jun 8, 5:27 AM CDTAreal Flood WarningDMXCarroll12 hr
Jun 8, 5:40 AM CDTAreal Flood WarningDMXWinnebago12 hr
Jun 8, 6:06 AM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story24 min
Jun 8, 6:26 AM CDTSevere Thunderstorm WarningDMXMadison, Warren21 min
Jun 8, 6:37 AM CDTAreal Flood AdvisoryDMXBoone, Dallas, Jasper, Marshall, Polk, Story3 hr
Jun 8, 7:06 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer, Butler, Grundy3 hr
Jun 8, 7:14 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Tama46 min
Jun 8, 7:27 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 8, 7:31 AM CDTFlash Flood WarningDMXJasper, Marshall6 hr
Jun 8, 7:35 AM CDTAreal Flood WarningDMXCrawford12 hr
Jun 8, 7:41 AM CDTAreal Flood WarningDMXWebster12 hr
Jun 8, 7:58 AM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 8, 8:17 AM CDTAreal Flood WarningDMXWright12 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXGreene37 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXPolk7 days
Jun 8, 9:04 AM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 9:27 AM CDTRiver Flood WarningDMXDallas, Polk37 hr
Jun 8, 9:44 AM CDTRiver Flood WarningDMXPolk7 hr
Jun 8, 9:46 AM CDTRiver Flood WarningDMXPolk45 hr
Jun 8, 9:59 AM CDTFlash Flood WarningDMXMadison, Warren6 hr
Jun 8, 10:53 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 8, 11:22 AM CDTAreal Flood WarningDMXAdair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more9 hr
Jun 8, 11:27 AM CDTRiver Flood WarningDMXPolk12 days
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory43 hr
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory34 hr
Jun 8, 1:37 PM CDTSevere Thunderstorm WarningDMXAdair, Cass53 min
Jun 8, 1:42 PM CDTRiver Flood WarningDMXMadison, Warren42 hr
Jun 8, 1:45 PM CDTAreal Flood WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story6 hr
Jun 8, 1:56 PM CDTFlash Flood WarningDMXCass5 hr
Jun 8, 2:03 PM CDTFlash Flood WarningDMXHancock, Kossuth, Winnebago, Worth6 hr
Jun 8, 2:22 PM CDTSevere Thunderstorm WarningDMXGreene, Hamilton, Webster38 min
Jun 8, 2:29 PM CDTSevere Thunderstorm WarningDMXAdair, Cass, Guthrie46 min
Jun 8, 2:36 PM CDTFlash Flood WarningDMXAdair, Greene, Guthrie, Webster5 hr
Jun 8, 2:52 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 2:56 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor49 min
Jun 8, 3:11 PM CDTFlash Flood WarningDMXBoone, Dallas, Hamilton, Wright5 hr
Jun 8, 3:16 PM CDTFlash Flood WarningDMXAdams, Taylor4 hr
Jun 8, 3:27 PM CDTTornado WarningDMXAdams, Ringgold, Taylor33 min
Jun 8, 3:48 PM CDTFlash Flood WarningDMXJasper, Marshall, Tama4 hr
Jun 8, 4:09 PM CDTFlash Flood WarningDMXMadison, Ringgold, Union3 hr
Jun 8, 4:15 PM CDTTornado WarningDMXMarshall, Tama45 min
Jun 8, 4:22 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren38 min
Jun 8, 4:25 PM CDTTornado WarningDMXClarke, Madison, Union20 min
Jun 8, 4:36 PM CDTTornado WarningDMXTama24 min
Jun 8, 4:41 PM CDTFlash Flood WarningDMXClarke, Lucas, Marion, Warren3 hr
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Marion, Warren24 min

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.